# SDR ASAA2016020115229

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,509 hours, 9,703 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  ACCOMPLISHED SAT RESET PROCEDURE IAW QRH.  ACFT GROUNDED. ACCOMPLISHED FIM 23-15, TASK 801.  OPS CHECK GOOD.
